Translator Disclaimer
May/June 2011 A unifying approach to convergence of linear sampling type operators in Orlicz spaces
Gianluca Vinti, Luca Zampogni
Adv. Differential Equations 16(5/6): 573-600 (May/June 2011).

Abstract

In this paper we give a unified approach to the study of the convergence of a general family of linear sampling type operators which includes several operators very useful in signal reconstruction. We study both the pointwise and uniform convergence and the modular one in the general setting of Orlicz spaces. This creates the possibility of covering several settings such as $L^p$-spaces, the interpolation spaces, the exponential spaces and many others.

Citation

Download Citation

Gianluca Vinti. Luca Zampogni. "A unifying approach to convergence of linear sampling type operators in Orlicz spaces." Adv. Differential Equations 16 (5/6) 573 - 600, May/June 2011.

Information

Published: May/June 2011
First available in Project Euclid: 17 December 2012

zbMATH: 1223.41014
MathSciNet: MR2816117

Subjects:
Primary: 41A35, 46E30, 47A58, 47B38, 94A12

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.16 • No. 5/6 • May/June 2011
Back to Top